| Model Number |
52-3394 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient had hip done by another surgeon several years ago.The stem appeared to be loose, surgeon planned to revise the stem to a zimmer biomet arcos.The pinnacle cup and ultimate liner were left implanted.There was loosening of the stem.Sales rep was unsure of the lot numbers for explanted implants.There was no surgical delay.Doi: unknown.Dor: (b)(6) 2022.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.